# SDR AALA201709049001

- Difficulty date: August 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION AT FRAME 35 IN FORWARD CARGO COMPARTMENT. OPEN HOLE IN FUSELAGE SKIN AT STRINGER 30L.  REPAIRED THE SKIN PANEL IAW EA 272220.
